# SDR DALA2021021000780

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 34-37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION SEAT TRACK Y1959 BTW FR34 TO FR 37 IN PASSENGER CABIN SSI 532134-01-2. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1959 AND FASTENERS LOCATED BTW FR.31 TO FR.37 AS PER A330 SRM 51-42. (1726951)
